# SDR SWAA2019021829758

- Difficulty date: February 10, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A7519
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT L-ANGLE ATTACH WEB CRACKED AT BS 540, BETWEEN LBL 26 TO LBL 45.  R&R SUPPORT BREAK ASSEMBLY IAW SRM.
